Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Heart beat goes high while going to bed - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   my heart beats go very high while I go to bed
Doctor :   Hi
User :   hi
Doctor :   How can I help you ?
Doctor :   Please proceed with your query.
User :   My heart beats go high when I go bed
User :   some time there is small pain
Doctor :   ok.
User :   but not always
Doctor :   Since when are you having this problem ?
User :   last week
Doctor :   Ok.
Doctor :   Have you shown this to a doctor or a paramedic , and did they measure the no. of heart beats.
Doctor :   How is your pulse rate ?
User :   no but i am planning to go
User :   is this any serious
Doctor :   How about your blood pressure ?
User :   it is normal
Doctor :   To help you better I need to know some more symptoms.
User :   okies
Doctor :   May I know your age please ?
User :   28
Doctor :   Do you have any violent vomitings or any pain in the chest at rest ?
User :   no
Doctor :   Or any pain in your back ?
User :   some times
Doctor :   Or any tingling sensation in your arm,forarm or fingers ?
Doctor :   Ok
User :   no
Doctor :   Do you consume alcohol ?
Doctor :   Ok.
Doctor :   Do you smoke ?
User :   once in a 15 days
Doctor :   Ok
User :   no smoking but chewing gutka
Doctor :   Ok.
Doctor :   Do you have any previous history of acidity or gastritis?
User :   yes
Doctor :   How are your food timings ?
Doctor :   Are they timely ?
User :   lunch at 2:00 and dinner at 10:30
Doctor :   How much is your height and weight ?
Doctor :   Ok, Do you have breakfast ?
User :   height 6 foot and wt 65
Doctor :   Ok.
Doctor :   Regularly?
User :   in brekfast i used bred and omlet
Doctor :   Ok.
Doctor :   That is very healthy.
User :   not regularly
Doctor :   Ok.
Doctor :   I would suggest you to take the following medication and if it has reduced , than it must be acidity.
User :   ok
Doctor :   1. Eno one XXXXXXXX in water now/when you have pain.
User :   ok
Doctor :   2. Gelucil MPS Chewing tabs. one at 12noon before lunch and one before dinner at 8.30pm, at least half an hour before lunch or dinner.
User :   ok
Doctor :   But i would advise you to follow the following steps : User :   ok
Doctor :   1. get your B.P., Pulse and Heart rate checked tomorrow.
User :   ok
Doctor :   2. Also ask the doctor to palpate your stomach or abdomen for any pain.
User :   ok
Doctor :   3. If B.P.,Pulse are fine, please ask him to prescribe a Rantac or Omez if necessary.
Doctor :   Are you a bachelor or married?
User :   i will do
User :   bachlor
User :   going to marry on coming aug
Doctor :   I advise you to avoid hotel food, though i know it is difficult.
User :   oki
Doctor :   As in every food stuff they mix baking soda which causes acidity
Doctor :   Acidity pain is like heart attack and is called heart burn.
User :   oki
Doctor :   So dont worry, but have lots of fruits, juices, fresh vegetables, no drinking at all for at least 3 months, and lots of water.
Doctor :   Avoid spicy,oily and masala food.
User :   oki
Doctor :   Hope you have followed
Doctor :   please follow them and you will get well soon.
User :   thanks doctor i will do
Doctor :   Thank you for consulting me, Take care.
Doctor :   Bye for now.
User :   bye thanks a lot
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor